# SDR AALA2020061879004

- Difficulty date: June 15, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A321-231
- Aircraft serial: 6928
- Aircraft time: 14,008 hours, 5,409 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - L3 DOOR, ASSIST BOTTLE BELOW PRESSURE LIMITS.  SERVICED L3 DOOR ASSIST BOTTLE PER AMM 52-22-00.
